# SDR Y3AR2014FA0000403

- Difficulty date: June 18, 2014
- Submitted: June 27, 2014
- Operation: General aviation
- Engine: Allsn 250C30
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 23030910
- Part serial: 31658
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER COMBUSTION CASE FOUND TO BE LEAKING AT WIRE MESH PATCH COVERING BUTT WELD DURING OUTER COMBUSTION CASE PRESSURE TEST.
